# SDR HEEA062974

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2210 · Autopilot System
- Part: Amplifier Assy
- Part number: 214074303115
- Condition: Failed
- Location: Autoflight
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AMPLIFIER WILL NOT TEST OR STAY ON-LINE.
